# SDR U5QA202309010121

- Difficulty date: September 1, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N536XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20036
- Aircraft time: 17,822 hours, 9,277 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 302270402
- Part serial: 0172
- Condition: Inoperative
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AMBER WOW FAIL AND CYAN PROX SYS FAULT IN FLIGHT. MX C/A: R&R PSEU, OPS CK GOOD.
